# SDR MWEA99186

- Difficulty date: March 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 29129015
- Condition: Cracked
- Location: Bs 465-480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT L27R INTERCOSTAL IS CRACKED FS 465 TO 480.  FABRICATED AND INSTALLED INTERCOSTAL.
